AF Association
12,864 members15,689 posts

Af starting to come thick and fast

Last night I had my forth attack of af this year . Done as my cardiologist said took 300 mg of flecainide and tried to go to sleep (easier said than done) with not being on any anticoaglates I can tell you the fear factor really kick in. And once again I find myself in work totally shattered and a sore chest. Trying to pretend that everything is fine as you do. This is proberly a very common posting so I apologise for that . But what as concern me even more is while in af I had a sensation of blood being pumped in my upper right leg it was a strange feeling which passed with the af but while sitting at my desk in work the pumping feeling as come back. I know we all feel spasms but this is a odd feeling . Any advice would be helpful. I have finally got an appointment with the cardiologist and I hope and prayer they start thinking about ablation sooner rather than later

9 Replies
oldestnewest

Can't really advise other than best to speak to a GP.  

Reply

Seems to have ease off now thank you peddler. Maybe I am getting a bit perniod I suppose it's easy to start relating everything to af . But will get it checked out

Reply

If you are fearful because you are not anti-coagulated - and I can understand that, why aren't you?   It's your choice, not the consultant's.   Tell him or her, firmly if necessary, how you feel - that you are not at all happy about being unprotected.

1 like
Reply

Hello dj,

I also take Flecainide as pill in the pocket,300mg when I have an episode.

I have been on anticoagulant Rivaroxaban coming 2yrs now.What a difference this has made to me,more confident and feel so much safer knowing it will help prevent a terrible stroke while in AF.I also have AF nearly always during the night when it wakes me.

I wait 10mins as Consultant suggest,take the 300mg and within 20 mins to 2hrs my heart is back to normal.

I have had PAF for17yrs now and get on with it.

Keep well and let me know how you get on at Cardiologist.

Insist on starting a anticoagulant,sap.

Best Wishes,

Eleanor.

1 like
Reply

hi Eleanor, how frequent are your episodes?

Reply

Hi Eleanor am I glad to receive your reply believe me it as helped me greatly. I have suffer with anxiety since I was 8 years old and I just don't have the coping mechanisms to deal with this. I have finally got an appointment with a cardiologist and will explain my fears . Your symptoms are identicle to mine so you know what it's like being woke up with this nightmare. thank you again for understanding 

Reply

Hi, it,s horrible to feel so worried as a lot of us know, good positive thoughts are the best thing. Write you concerns down before your consultation. Hope you start to feel better soon, take care.

Reply

Thank you caznear 

The trouble with anxiety is you hold on tight to everything that is negitive while struggling to keep the positive in view . But I will continue with my search for some peace of mind. And for my family as I am most likely worrying them with the change in my personality as I'm am normally an easy going fun guy. 

Reply

being on an anti coagulant has made a huge difference in how I handle attacks - it takes away a good deal of the fear which in turn has shortened the episodes - I could never go to sleep until I was back in NSR - uyou should ask your Cardio re this ?

Reply

You may also like...